Sasakian Statistical Manifolds II

  • Hitoshi FuruhataEmail author
Conference paper
Part of the Lecture Notes in Computer Science book series (LNCS, volume 10589)


This article is a digest of [2, 3] with additional remarks on invariant submanifolds of Sasakian statistical manifolds.



The author thanks the anonymous reviewers for their careful reading of the manuscript. This work was supported by JSPS KAKENHI Grant Number JP26400058.


  1. 1.
    Furuhata, H., Hasegawa, I.: Submanifold theory in holomorphic statistical manifolds. In: Dragomir, S., Shahid, M.H., Al-Solamy, F.R. (eds.) Geometry of Cauchy-Riemann Submanifolds, pp. 179–215. Springer, Singapore (2016). doi: 10.1007/978-981-10-0916-7_7 Google Scholar
  2. 2.
    Furuhata, H., Hasegawa, I., Okuyama, Y., Sato, K.: Kenmotsu statistical manifolds and warped product. J. Geom. To appear. doi: 10.1007/s00022-017-0403-1
  3. 3.
    Furuhata, H., Hasegawa, I., Okuyama, Y., Sato, K., Shahid, M.H.: Sasakian statistical manifolds. J. Geom. Phys. 117, 179–186 (2017). doi: 10.1016/j.geomphys.2017.03.010 CrossRefzbMATHMathSciNetGoogle Scholar
  4. 4.
    Kenmotsu, K.: Invariant submanifolds in a Sasakian manifold. Tohoku Math. J. 21, 495–500 (1969)CrossRefzbMATHMathSciNetGoogle Scholar
  5. 5.
    Yano, K., Kon, M.: Structures on Manifolds. World Scientific, Singapore (1984)zbMATHGoogle Scholar

Copyright information

© Springer International Publishing AG 2017

Authors and Affiliations

  1. 1.Department of MathematicsHokkaido UniversitySapporoJapan

Personalised recommendations